# SDR FDEA202406010761

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,802 hours, 21,421 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA1237002A
- Part serial: 2413
- Condition: Binding
- Location: Le Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS/SLATS STUCK 15/15 ON DEPARTURE. EMERGENCY  DECLARED. QRH FOLLOWED.  FLAPS OVERSPEED AT 15/15  TO APPROX 225 KTS.  ***EMERGENCY DECLARED***        REF TSI 27-80/6666  FOR RH WING #1 SLAT SCREWJACK TORQUE INDICATOR FOUND TRIPPED. ALL   SERVICING AND OTHER WORK PERFORMED ON TSI. RH WING #1 SLAT SCREWJACK MPN: CHA   1237-002A// MSN: 2413. SERVICED #1 R/H SLAT JACK SCREW PER MM OPS CHECK GOOD.  REF   AMM 12-13-27, 12-22-27, 27-84-00, AND TSM 27-80-02
